| Model Number |
SC-2158-50 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred in approximately a week from date manufacturer was made aware.
Event or Problem Description
It was reported that the leads had high impedances.The patient underwent a lead replacement procedure and was doing well postoperatively.The explanted device was not returned.